# SDR SWIA200210648

- Difficulty date: February 2, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Aircraft: N429SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7518
- Aircraft time: 1,856 hours, 1,457 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Open
- Location: Oxygen Service
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STALL FAIL MESSAGE AFTER TAKEOFF.  RETURNED TO SLC.  FOUND OXYGEN SERVICE DOOR OPEN, CLOSED DOOR.  OPS CHECK GOOD.
